# SDR UPS07M49768

- Difficulty date: April 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING O/B FLAP I/B HINGE (WING SIDE), LWR ATTACHMENT FOUND CORRODED.  CORROSION REMOVED FOUND EXCEED LIMIT CMM57-44-08PG602-607R57. FPI C/O DACNDTSP RACK EVIDENT.  RWK AREA ETCH INSP SATIS BSOPM20-11-01R57.  FLAP PEENING C/O BSOPM20-11-01R57.  CAD PL BSOPM20-10-01R57.  BUSHINGS FAB CMM57-44-0 8R57.  HEAT TREAT DPS5.00-2 HRC 41.7 DPS1.05-5.  MPI C/O NO CRACK.  CAD P L BSOPM20-10-01R57.  BUSHING & SHIM INSTL PER CMM57-44-08.
